# SDR ECPR2019011882002

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: General aviation
- Aircraft: N8586A
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844164
- Aircraft time: 772 hours
- Engine: Lyc IO360C1C6
- Engine time: 772 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bumper
- Part number: 37970005
- Condition: Split
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE OVERMOULDED RUBBER BUMPER ON THE NOSE GEAR RETRACTION STOP WAS FOUND BROKEN. THE RUBBER WAS SPLIT AT THE POINT OF CONTACT WITH THE RETRACTION DRAG LINK. THIS AICRAFT HAS HAD THIS PART REPLACED THREE TIMES PREVIOUSLY DURING THE PAST 727 HOURS AFTT FOR THE SAME ISSUE.
